Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Painful feet
Dec 28, 2005

Wanna know what to do about painful feet and getting hot after standing for a long time and dizziness.Not on ARV drugs yet.Been +ve for 4yrs now.I'm even thinking of resigning as I am working in Casino as a dealer and standing for long time. Thank you

Response from Dr. Henry

HIV and other conditions (such as poor foot support or diabetes or circulation problems) can cause the symptoms you describe. If HIV is contributing then treatment with antiretrovirals can help. KH



Previous
Travelling with medicines
Next
Sustiva question

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement